# SDR UALA2011063003223

- Difficulty date: June 30, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N197UA
- Make and model: Boeing 747422
- Aircraft serial: 26901
- Aircraft time: 56,521 hours, 6,747 cycles
- Engine: Pwa PW4056
- System (JASC): 5610 · Flight Compartment Windows
- Part: Terminal
- Part number: CWC011210
- Condition: Damaged
- Location: Windshield
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT WINDSHIELD L1 HAS MINOR DELAMINATION.  REMOVED INTERIOR PAD ASSY, DISCONNECTED WIRES & ALL ATTACHED BOLTS, ATTACHED SLING.  NOTE (LWR O/B INTERIOR WIRE STILL ATTACHED & 2 MOUNT BOLT NR 1 & NR 42 ATTACHED FOR SECURITY).  STARTED REMOVAL OF SEALANT.  LOWER OUTBOARD WINDOW HEAT TERMINAL FOR WINDOW L1 BROKEN.  NEED TERMINAL ASSY REPLACEMENT.  (PCN 120-3993).   REPLACED TERMINAL ASSY.
